# SDR SWAA2021072808939

- Difficulty date: August 16, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 927 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT BILGE SUPPRT CLIP CRACKED AT S-26R AND STA 927 MKD DOT 60-008 / REMOVED AND REPLACED CLIP AT AFT CARGO COMPARTMENT BILGE SUPPORT AREA S-26R AND STA 927 AS PER REF B737 SRM 51-40-02-0G-0
